# SDR HALA2023010300002

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 34,772 hours, 5,572 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pivot Assy
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 REV FAULT. OK TO CONTINUE PER MEL 78-30-01. MAINT PROCEDURE COMPLETED. NR 2 REVERSER INHIBITED, PLACARD INSTALLED. PERFORMED RIGGING AND ADJUSTMENT OF THE UPPER RIGHT PIVOT DOOR, OPS CHECK GOOD, CYCLED #2 TR 4 TIMES PER A330 WORK CARD 7890-2018-02-HAL. MEL CLEARED, PLACARD REMOVED, "M" PROCEDURES REVERSED.
